Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Headaches, chronic condition. Taking tophamax, neck pain, jaw stiffness, joint pain. Treatment?

A few weeks ago I went to a neurologist because I was getting constant bad headaces that wouldn t go away. My doctor put me on the medicine Tophamax because he seemed to think it was chronic migraines. But ever since going on the medicine, My head has still been hurting, my neck/jaw having been stiff and hurting,I m having a hard time swallowing certain things, all of my joints hurt very bad and I have shortness of breath. Could all of this be from the Tophamax? Should I stop taking it? or could be something else?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear getagrip14
Here we have incomplete information about the type of headache e.g. its site on the scalp, what are the associated symptoms so its difficult to establish the type of headache with this information but one thing is sure that tophamax i.e. topiramate is not causing the rest of the symptoms that you have described. As your neck and jaw are stiff kindly get ENT surgeon and a dental surgeon opinion to r/o a local cause like TM joint problem. And if your headache is not relieved kindly go back to your neurologist and bring to his notice that the drug is not effective. Hope this helps you.
Answered: Sat, 8 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor